# SDR CX7A194J0424

- Difficulty date: May 18, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N302CE
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 26,511 hours, 30,543 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500006
- Condition: Burned Out
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WINDOW LIGHT AT 5A BURNED OUT, PAX NOTICED SPARKE AND SMOKE.
